# SDR FDEA201209140353

- Difficulty date: September 14, 2012
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 57,927 hours, 13,424 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER DEPARTURE, CLIMBING THROUGH FL300 FOR FL330.  RECEIVED FIRE DET 3 FAIL ALERT. DUMPED APPROX 17,000 LBS FUEL AND RETURNED TO DEPARTURE.  AFTER BLOCK IN WITH EXTERNAL POWER ON EXTERNAL POWER DROPPED OFF.  AFTER STARTING APU POWER, RECEIVED ENG 3 FIRE WARNING.  VERIFIED FROM GROUND THAT THERE WAS NO ACTUAL FIRE.    R & R NR 3 ENG LOOP A AND B FROM DH5C TO TB2C.  OPS CHECK GOOD.  REF AMM 26-11-03-4. ALSO RAN ENG IAW JRH ALL INDICATIONS NORMAL.
